Topology optimization of structures using meshless density variable approximants
Version of Record online: 19 JUL 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 93, Issue 4, pages 443–464, 27 January 2013
How to Cite
Luo, Z., Zhang, N., Wang, Y. and Gao, W. (2013), Topology optimization of structures using meshless density variable approximants. Int. J. Numer. Meth. Engng., 93: 443–464. doi: 10.1002/nme.4394
- Issue online: 28 DEC 2012
- Version of Record online: 19 JUL 2012
- Manuscript Accepted: 18 JUN 2012
- Manuscript Revised: 24 APR 2012
- Manuscript Received: 5 OCT 2011
- The University of Technology, Sydney. Grant Number: 2032063
- National NaturalScienceFoundation of China, NSFC. Grant Numbers: 51105229, 51175197
- Open Research Foundation. Grant Number: GZ1007
- Dalian University of Technology, China, and Open Research Foundation. Grant Number: DMETKF2010004
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!